# SDR AALA2018091879070

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 15,590 hours, 6,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR ASSIST BOTTLE WAS IN THE YELLOW BAND.  SERVICED DOOR ASSIST BOTTLE TO THE CORRECT PRESSURE IAW AMM 52-10-00-614-001-A. OK FOR SERVICE.
